# SDR REXA201100084

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N8698A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7698
- Aircraft time: 18,029 hours, 15,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 601R1011995
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING STRIKE DAMAGE WAS FOUND ON THE LEFT OUTBOARD FLAP CENTER HINGE BOX FITTING (P/N 601R10119-95).  ONE OF THE DAMAGE LOCATIONS SHOWED SIGNS OF MELTING AND IT MEASURED 0.311 X 0.144 X 0.045.  REPAIRED IAW STS ENGINEERING EA 09-2011-031.
